Hi I've been taking 25 mg Zoloft for about 4 days now and my mind seems at ease but I do have a very slight break out and then it goes away. The break outs don't get any worse nor have they had any effect on my respiratory system. This morning I have felt dizzy when I turn my head and stuff I was just wondering if this is a sign that it's entering my system or what?
You are in the adjustment period for starting a medication like Zoloft. You may experience some side effects for the first couple of weeks and it will take a month or so to really work. You may have to have an adjustment in dosage to get to full therapeutic level. If the break outs continue or get worse, let the doctor know.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 5 answers
Posted 3 Jan 2011 • 2 answers
Posted 17 Mar 2017 • 1 answer
Posted 15 Nov 2017 • 2 answers
I am currently taking Zoloft for my depression and all of the side effects that have been mentioned?
Posted 19 Mar 2018 • 2 answers